# SDR CA150212001

- Difficulty date: February 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) A ROUGH NOISE WAS HEARD FROM ENGINE ON SHUT-DOWN. START-UP TO TAXI A WHINING NOISE WAS HEARD FROM THE ENGINE AND THE CONDITION LEVEL WAS VIBRATING. ENGINE WAS SHUT DOWN AND A VISUAL INSPECTION OF THE ENGINE REVEALED A FRACTURED POWER TURBINE BLADE.
